Balance Properties and Distribution of Squares in Circular Words

Research output: Contribution to journalArticlepeer-review

Abstract

We study balance properties of circular words over alphabets of size greater than two. We give some new characterizations of balanced words connected to the Kawasaki-Ising model and to the notion of derivative of a word. Moreover we consider two different generalizations of the notion of balance, and we find some relations between them. Some of our results can be generalized to non periodic infinite words as well.
Original languageEnglish
Pages (from-to)647-664
Number of pages17
JournalInternational Journal of Foundations of Computer Science
VolumeInt. J. Found. Comput. Sci. 21(4)
Publication statusPublished - 2010

All Science Journal Classification (ASJC) codes

  • Computer Science (miscellaneous)

Fingerprint Dive into the research topics of 'Balance Properties and Distribution of Squares in Circular Words'. Together they form a unique fingerprint.

Cite this